# SDR SWAA2025082793171

- Difficulty date: July 19, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DEFLECTION CONTROL RIB TRAILING EDGE AT LT WING .   PERFORMED PERMANENT REPAIR LOCATED FIXED TRAILING EDGE DEFLECTION CONTROL RIB AT LT WING IAW SRM 57-51-02-2R-3 REPAIR 3 AND SRM 51-40-02.
